# SDR FDEA200911204100

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK BS 1420-1440, RBL 64, WEB CRACKED.  REMOVED AND REPLACED WEB IAW SRM 51-40-02 AND 51-40-02, FABRICATED NEW WEB ON MAE TRAVELER T9/810194. REMOVED AND RE-INSTALLED SPLICES AND ANGLE 2 BS 1420-1430, S17R, RBL 64, TO FACILITATE REPAIR IAW SRM 51-40-02.THIS IS A CAT. "A" MAJOR REPAIR WITH NO FOLOW-UP INSPECTION REQUIRED.
